# SDR CALA2024052001504

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 94,151 hours, 20,539 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: YRUTS01
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COCKPIT AND CABIN UNCONTROLABLE 100DEG TO 16 DEG LOCKED FOR POSITIVE FIX TOOK RESISTANCE VALUES FOR TS198, TS200 AND TS01, ALL VALUES T/S IAW 757 FIM 21-51 FT 803 COMPLETED UPTO AND INCLUDING BLOCK COMPARABLE TO RIGHT SENSORS. SINCE LEFT PACK CONTROLLER STILL 39. FOUND ZONE SENSOR FAULT ON LEFT PACK ZONE TEMP CONTROLLER. FAULTING ZONE SENSOR PLEASE REPLACE YRUTS01 AGAIN WITHIN MODULE RIGHT PACK ZONE TEMP CONTROLLER NO FAULTS FOUND. RESET LEFT AND M10452. REF AMM 21-61-08. RIGHT ZONE TEMP CONTROLLERS. IADMM WORKING ITEM AFTER SPEAKING WITH TOMC THEY HAVE INFORMED US TO FOLLOW FIM 21-60 FAULT TREE 805 TO FURTHER INVESTIGATE AND TROUBLE SHOOT DUE TO EXTENSIVE HISTORY, ALSO TOMC WANTS TS175 CHANGED BEING IT IS ONE OF THE ONLY SENSORS THAT HAS NOT BEEN CHANGED YET. REMOVED AND REPLACED S175 FLIGHT DECK ZONE DUCT TEMP SENSOR REF CONTROLLERS. NO FAULTS FOUND. PERFORMED FIM TASK 21-60 FAULT AMM 21-61-02. FOUND DEBRIS IN TIP OF SENSOR AND TIP LOOKS BURNT. TREE 805. ALL VALVES AND SENSORS CHECKED GOOD. CABIN ZONE TEMP OPS AND LEAK CHECK WAS GOOD. PERFORMED BITE ON ZONE TEMP OPERATING NORMAL IN AUTO AND STANDBY.  / PARTS USED: CONTROLLER, STANDBY PACK CONTROLLER AND LEFT AND RIGHT PACK 19-2121-3-0014,QTY :1 ADD EMP:U344427
